MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. DEHPFREE PRI GRAV SET 1 SS VLV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. DEHPFREE PRI GRAV SET 1 SS VLV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 41173E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Device expiration date: unknown.Medical device lot #: an invalid lot # of 20046883 was provided by the initial reporter.Device manufacture date: unknown.(b)(4).Investigation summary: one sample was received for quality investigation.The customers complaint of a missing roller clamp was verified by visual inspection.In addition to the visual inspection, comparison of the sample to the material number build of material (bom), it was confirmed that the roller clamp should be included on this assembly.No further defects or damages observed.A device history record review for model 41173e lot number 20045883 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 10apr2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this occurrence is an issue with the assembly at the manufacturing facility.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: one sample was received for quality investigation.The customers complaint of the roller clamp (p/n 12281061) was missing was verified by visual inspection.In addition to the visual inspection, comparison of the sample to the material number build of material (bom), it was confirmed that the roller clamp should be included on this assembly.No further defects or damages observed.The root cause of this occurrence is an issue with the assembly at the manufacturing facility.
 
Event or Problem Description
It was reported that the dehpfree pri grav set 1 ss vlv experienced a missing component.The following information was provided by the initial reporter: material no: 41173e, batch no: unknown, (reported 20046883).I have product # 41173e, lot # 20046883 gravity set with roller clamp, with no roller clamp.

Brand Name
DEHPFREE PRI GRAV SET 1 SS VLV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11024801
Report Number9616066-2020-20584
Device Sequence Number3478377
Product Code FPA
UDI-Device Identifier07613203020893
UDI-Public07613203020893
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number41173E
Device Lot NumberSEE H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1